Locally finite simple groups represented as the product of two
Algebra i logika, Tome 31 (1992) no. 4, pp. 360-368
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1992_31_4_a1,
author = {V. V. Belyaev},
title = {Locally finite simple groups represented as the product of two},
journal = {Algebra i logika},
pages = {360--368},
year = {1992},
volume = {31},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1992_31_4_a1/}
}
V. V. Belyaev. Locally finite simple groups represented as the product of two. Algebra i logika, Tome 31 (1992) no. 4, pp. 360-368. http://geodesic.mathdoc.fr/item/AL_1992_31_4_a1/